# SDR DALA2016022301808

- Difficulty date: February 22, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 52,975 hours, 24,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -1162 AT AFT GALLEY AREA BETWEEN FRAME 67+15" TO FRAME 69.    REPLACED FLOOR SUPPORT IAW SRM 51-72-11, DWG D53472800.
